Quitting Oxycodone with Loperamide- My story begins... - Part 221

By Jungledog · Feb 27, 2015 · ·
  1. Ya know I am still on the fence with the kratom issue. On one hand I do not like dependence and on the other I feel good right now. I am sleeping, have energy, and my head is clear. I am productive at work. I am writing 3 papers right now for publication. My pain is managable. As I dropped the dose, I have stopped waking in the morning in withdraw. So part of me says leave well enough alone.

    My daughter is coming home. My whole family will be together this weekend. I am so looking forward to it. Think we are going bowling tonight!

    Hope you are all feeling well. Beach, hope the headache resolved. Mel, don't stress about opiates. You will need them to manage pain for awhile and after surgery. Worry about that later my friend!

    Love to all!

Comments

  1. marathonmel7
    Hey JD,

    Good to hear you're having some family time this weekend. I'd love to have that. I miss my family so much. They are in Florida and Ohio. But my Mom and Dad are in Florida along with my Uncle and Grandfather. It will be a long time before i see them.

    Anyways, they found out yesterday I have pulmonary edema. They thought it was pneumonia at first. But no, it's not. So more antibiotics for me. Shit just keeps piling higher and higher.

    Do you know the healing time for that? I guess it's cause of my faulty valve. Anyways, I don't know how much more i can take seriously.

    Glad to see you're doing well. I've tried kratom before but it did nothing for me. Perhaps, because I was coming off of heroin and it just wasn't strong enough of the vendor I ordered it from was not a good one. Anyways, glad it works for you. I don't think the docs would really want me on that. I have already cut out most caffeine and all cigarettes. I just vape on my e cig now and drink decaf with a little bit of caf mixed in. I don't get it how i'm doing everything i'm supposed to and just keep getting sicker. Anyways, maybe you have some suggestions?

    I go back to the doctor next week.

    Hope you have a wonderful weekend with your family. You deserve it! Where is your daughter… college?

    Take care doll!
  2. Golddust Woman
    JD, I googled antihistamines and weight gain, and sure enough they can cause weight gain. What a trip! It seems weight gain is a common side effect of a lot of drugs. I went off Paxil for that reason and switched to Prozac, but Prozac makes me anxious without the benzo so I can't seem to take that anymore. The kratom and gabapentin are working fairly well. I still have agitation at times, but it is getting better.

    I hope you continue to lose weight by not using Benadryl anymore. Are you OK with nausea from the kratom? I know you are tapering that and doing well. Sure do hope your pain is manageable for now. I know it must be so hard for you at times, but somehow you keep on going strong. I am so proud of you. Love GDW
To make a comment simply sign up and become a member!